Posted by Mariposa on August 23, 2003, at 12:10:01
In reply to Re: 1st week help???, posted by hog80ci on August 22, 2003, at 19:20:41
> This is my first week in Lex as well. Actually, today is day three and I am so nauseated I can't stand it. I'm grinding my teeth too. I started doing that on effexor. I really have to know if this sick stomach goes away. Doc put me on 10mg to start for seven days and then 20mg from then on. I sure am grateful to have stumbled upon this little group.
A lot of people have had *better* results starting off @ 5mg, cut pill in half, for the first couple of weeks to get through the side effects. Also taking in the evening so you sleep (hopefully) through the side effects can help. The se's will usually begin to lessen and go away after 2-3 weeks. Many people have said (self included) that they really didn't notice a *difference* until 5 or 6 weeks. I am into month 6, now @ 20mg.
Keep us posted on your progress!~~~8|8